# SDR AALA201707109043

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 14,487 hours, 5,751 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Part serial: ACG8050
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LAVATORY SMOKE ALARM SOUNDED WHEN THE AIRCRAFT WAS OPENED.  REMOVED AND REPLACED SMOKE DETECTOR PER AMM 26-14-01.  OPERATIONAL CHECK GOOD.
